# SDR CA140113008

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Turbine Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FOR INVESTIGATION AND O/H AFTER THE OPERATOR REPORTED A POWER TURBINE BLADE FAILURE.
